# SDR DALA2019010800122

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 46,116 hours, 20,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Defective
- Location: Evac Slide
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 ON TKOFF GOT "EMERG DOORS" DISCRETE LT@:LT WING SLIDE" EICAS LTS ILLUMINATED ENTIRE FLIGHT. PRESSURIZATION NORMAL ENTIRE FLT. FLT ATTENDANT VISUALLY SCAN FROM CABIN .NO INDICATION DOOR OPEN/SLIDE DEPLOYED LIKE PREVIOUS FLT LT ILLUMINATING - 100 KN GNTK. CORRECTIVE ACTION: OPENED AFT BB FWD BULKHEAD PANEL. PINNED AND CAPPED LT OVERWING SLIDE BOTTLE. R/R LT DOOR LATCH TUBE AND AFT DOOR LATCH FITTING PER AMM 25-65. REACTIVATED LT DOOR SLIDE PER AMM 25-65. RII INSPECTION COMPLIED WITH- VERIFY SLIDE BOTTLE PIN REMOVED QC CLOSED B/B PNL. LT WING ESCAPE SLIDE DOOR CKS GOOD. (5233456)
